MAUDE Adverse Event Report: Roche Diagnostics cobas e 411 analyzer (disk system); IMMUNOCHEMISTRY ANALYZER

Roche Diagnostics cobas e 411 analyzer (disk system); IMMUNOCHEMISTRY ANALYZER
Model Number e 411
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys hcg stat and elecsys troponin t hs stat assay results for multiple patient samples tested on the cobas e 411 analyzer (disk system).The following patient samples with discrepant results were provided: patient sample 1 hcg initial analysis of the patient sample yielded <1 miu/ml.Repeat analysis yielded 542 and 534 miu/ml.Patient sample 2 troponin t hs initial analysis of the patient sample yielded 22 ng/l.Repeat analysis yielded 9 ng/l.Patient sample 3 troponin t hs initial analysis of the patient sample yielded 25 ng/l.Repeat analysis yielded 6 ng/l.
 
Additional Manufacturer Narrative
The reagent lot numbers are: elecsys hcg stat - 869013 elecsys troponin t hs stat - 924462 the expiration dates were not provided.The field service engineer inspected the module and identified that the paddle mixer screw caused the event.He repaired and adjusted parts, and verified that the analyzer was performing according to specifications.The investigation determined that the identified component failure had caused the event.The investigation determined that the service actions resolved the issue.

Brand Name
cobas e 411 analyzer (disk system)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50899601
Report Number1823260-2026-03954
Device Sequence Number14952656
Product Code JJE
UDI-Device Identifier04015630937103
UDI-Public04015630937103
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numbere 411
Device Catalogue Number04775279001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown